MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-025
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to the trunnion of the restoration modular cone body fracturing approximately 1/4 inch to 1/2 inch back from the femoral head.The head and proximal body were revised.Rep will provide all available information when pi confirmation is sent.
 
Additional Manufacturer Narrative
Reported event an event regarding crack/fracture involving a restoration modular body was reported.The event was confirmed.Method & results -product evaluation and results: visual inspection: the reported device was not returned however photographs were provided for review.The photographs show a recently explanted restoration modular body and metal head.The head remains attached to the fractured neck.From the photographs provided the event can be confirmed.Material analysis, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: 'the first x-ray shows an intact restoration modular stem with trochanteric wires.The second x-ray shows a restoration modular stem with a fracture through the trunnion that is displaced and angulated.A restoration modular stem with a complete fracture through the trunnion is confirmed.The root cause for this mechanical complication cannot be determined from the documentation provided.Should further documentation become available, i would be happy to further this investigation.' -product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's left hip was revised due to the trunnion of the restoration modular cone body fracturing approximately 1/4 inch to 1/2 inch back from the femoral head.The head and proximal body were revised.A review of the provided medical records by a clinical consultant indicated: 'the first x-ray shows an intact restoration modular stem with trochanteric wires.The second x-ray shows a restoration modular stem with a fracture through the trunnion that is displaced and angulated.A restoration modular stem with a complete fracture through the trunnion is confirmed.The root cause for this mechanical complication cannot be determined from the documentation provided.The reported device was not returned however photographs were provided for review.The photographs show a recently explanted restoration modular body and metal head.The head remains attached to the fractured neck.From the photographs provided the event can be confirmed.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key22834516
Report Number0002249697-2025-00887
Device Sequence Number13119406
Product Code LPH
UDI-Device Identifier04546540641090
UDI-Public04546540641090
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6276-1-025
Device Lot Number89266101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer11/30/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale